# SDR AALA202404019613

- Difficulty date: March 31, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N930AN
- Make and model: Boeing 737823
- Aircraft serial: 29529
- Aircraft time: 64,193 hours, 26,876 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG22627
- Condition: Inoperative
- Location: L2 Door
- Part time: 19,779 hours, 8,263 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 DOOR MOUNTED SLIDE REQUIRES REPLACEMENT. REMOVED AND REPLACED L2 DOOR MOUNTED SLIDE. PER J/C 08L22125001.
